# SDR FDKA2009072300159

- Difficulty date: July 23, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- Aircraft time: 16,018 hours, 15,018 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6214 CVG.  AFT CEILING EMERGENCY EXIT LOCATOR FORWARD SIDE LIGHT OUT.  MX CLEANED AND RESECURED CONNECTOR.  OPS GOOD.
